RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Seleznev, Vadim Aleksandrovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:233
Abstract pages:1615
Full texts:248
References:170

http://www.mathnet.ru/eng/person28620
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/253369

Publications in Math-Net.Ru
2019
1. N. S. Arkashov, V. A. Seleznev, “Energy characteristics of the anomalous diffusion process”, TMF, 199:3 (2019),  479–496  mathnet  elib; Theoret. and Math. Phys., 199:3 (2019), 894–908  isi  scopus
2017
2. N. S. Arkashov, V. A. Seleznev, “On the dynamics of stationary shift processes with Cantor structure”, Sibirsk. Mat. Zh., 58:5 (2017),  972–988  mathnet  elib; Siberian Math. J., 58:5 (2017), 752–764  isi  elib  scopus
3. N. S. Arkashov, V. A. Seleznev, “Formation of a relation of nonlocalities in the anomalous diffusion model”, TMF, 193:1 (2017),  115–132  mathnet  mathscinet  elib; Theoret. and Math. Phys., 193:1 (2017), 1508–1523  isi  scopus
2015
4. N. S. Arkashov, V. A. Seleznev, “On one model of sub- and superdiffusion on topological spaces with a self-similar structure”, Teor. Veroyatnost. i Primenen., 60:2 (2015),  209–226  mathnet  elib; Theory Probab. Appl., 60:2 (2016), 173–186  isi  scopus
2013
5. N. S. Arkashov, V. A. Seleznev, “On a random walk model on sets with self-similar structure”, Sibirsk. Mat. Zh., 54:6 (2013),  1216–1236  mathnet  mathscinet; Siberian Math. J., 54:6 (2013), 968–983  isi  scopus
1997
6. V. A. Seleznev, “On some problems of quasiconformal isotoping”, Sibirsk. Mat. Zh., 38:2 (1997),  372–382  mathnet  mathscinet  zmath; Siberian Math. J., 38:2 (1997), 320–329  isi
1992
7. V. N. Monakhov, V. A. Seleznev, “Some properties of quasiconformal dynamical systems in the large”, Dokl. Akad. Nauk, 324:1 (1992),  46–49  mathnet  mathscinet  zmath; Dokl. Math., 45:3 (1992), 541–544
8. V. N. Monakhov, V. A. Seleznev, “Dynamical systems that define quasiconformal mappings”, Dokl. Akad. Nauk, 322:5 (1992),  847–850  mathnet  mathscinet  zmath; Dokl. Math., 45:1 (1992), 189–192

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021